# SDR SWAA2021021541135

- Difficulty date: January 11, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 753-201-00-02 FOUND HORIZONTAL PRESSURE DECK TO BE CRACKED AT BS 665; LBL 33; WL 202. / REMOVED DAMAGED HORIZONTAL PRESSURE DECK SECTION AND INSTALLED NEW HORIZONTAL PRESSURE DECK SECTION AND REPAIR PARTS AT BS 663 - 675 LBL 25 - 60 WL 202 IAW SRM 53-40-51-2R-2 REV. 2.
